File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: On the nonlinearly structured stability radius problem

TitleOn the nonlinearly structured stability radius problem
Authors
Issue Date1998
PublisherIEEE.
Citation
American Control Conference, Philadelphia, USA, 24-26 June 1998, v. 6, p. 3622-3626 How to Cite?
AbstractThis paper considers the problem of finding a perturbation matrix with the least spectral norm such that a matrix-valued function becomes singular, where the dependence of the function on the perturbation is allowed to be nonlinear. It is proved that such a problem can be approximated by a smooth unconstrained minimization problem with compact sublevel sets. A computational procedure proposed based on this result is demonstrated to be effective in both linear and nonlinear cases.
Persistent Identifierhttp://hdl.handle.net/10722/46640
ISBN

 

DC FieldValueLanguage
dc.contributor.authorYan, WYen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2007-10-30T06:54:51Z-
dc.date.available2007-10-30T06:54:51Z-
dc.date.issued1998en_HK
dc.identifier.citationAmerican Control Conference, Philadelphia, USA, 24-26 June 1998, v. 6, p. 3622-3626en_HK
dc.identifier.isbn0-7803-4530-4en_HK
dc.identifier.urihttp://hdl.handle.net/10722/46640-
dc.description.abstractThis paper considers the problem of finding a perturbation matrix with the least spectral norm such that a matrix-valued function becomes singular, where the dependence of the function on the perturbation is allowed to be nonlinear. It is proved that such a problem can be approximated by a smooth unconstrained minimization problem with compact sublevel sets. A computational procedure proposed based on this result is demonstrated to be effective in both linear and nonlinear cases.en_HK
dc.format.extent371691 bytes-
dc.format.extent10566 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.rights©1998 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleOn the nonlinearly structured stability radius problemen_HK
dc.typeConference_Paperen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0-7803-4530-4&volume=6&spage=3622&epage=3626&date=1998&atitle=On+the+nonlinearly+structured+stability+radius+problemen_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/ACC.1998.703288en_HK
dc.identifier.hkuros32296-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats